# SDR RAIA990649

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 875
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 8974575
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

BMI - FLT 7313 - RIGHT ENGINE EGT FLUX BETWEEN 700 AND 900 DEGREES.  MAINTENANCE REPLACED FUEL BYPASS VALVE ON RIGHT ENGINE.  (X)
